MathSciNet Relay Station
MathSciNet bibliographic data
MR539920 (80f:20004) 20C07
Lorenz, Martin Analogs of Clifford's theorem for polycyclic-by-finite groups. Trans. Amer. Math. Soc. 254 (1979), 295–317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement